Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sexual dysfunction, infection in testicles
Oct 19, 2005

I have been positive since 1992, and have been on meds since 1996. Around 1995, I started having problems with erections. Last year I had an infection in the cords (or whatever they're called) leading to the testicles. Could this infection, which has now come back, be the cause of the dysfunction? I am currently on Androgel, and just changed meds this year. What is the cause of this infection? How can it be treated? and is there anything to do to prevent this from reoccurring? My doctor doesn't seem to really understand it. My sexual dysfunction has been going on now for many years to the point of not even dating. Is there any alternatives, or should I start thinking about a Viagra type drug. Thank you

Response from Dr. Henry

Epididymitis is often slow to heal and could contribute to impotence. No particular HIV drug is clearly linked to impotence. HIV infection may cause some neurologic problems leading to impotence in some cases as can psychological issues or concerns about HIV transmission. A wide range of drugs can contribute to impotence (wide range such as alochol to cimetidine). Viagra type drugs can help though use has to be careful with certain HIV drugs (particularly protease inhibitors). KH



Previous
neuropathy
Next
The brain!!!....Worry

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement